Eine Verallgemeinerung der Darboux-Gleichung II.

Karl Wilhelm Bauer

Monatshefte für Mathematik (1975)

  • Volume: 80, page 265-276
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Bauer, Karl Wilhelm. "Eine Verallgemeinerung der Darboux-Gleichung II.." Monatshefte für Mathematik 80 (1975): 265-276. <http://eudml.org/doc/177726>.

author = {Bauer, Karl Wilhelm},
journal = {Monatshefte für Mathematik},
pages = {265-276},
title = {Eine Verallgemeinerung der Darboux-Gleichung II.},
url = {http://eudml.org/doc/177726},
volume = {80},
year = {1975},

AU - Bauer, Karl Wilhelm
TI - Eine Verallgemeinerung der Darboux-Gleichung II.
JO - Monatshefte für Mathematik
PY - 1975
VL - 80
SP - 265
EP - 276
UR - http://eudml.org/doc/177726
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.